# SDR TWAA9810609

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CRACK AT SEVENTH FASTENER ABOVE LAP SEAM, LONGERON 14, AT FS 1076 ABOVE RT ENGINE PYLON.  CRACK IN BEYOND STOP DRILL, UNDER PREVIOUS REPAIR.  CUT OUT CRACK AND INSTALLED DOUBLER PER SRM 53-04, FIG 18.  (M)
